MathSciNet Relay Station
MathSciNet bibliographic data
MR2353682 60F17 (60G07)
Klicnarová, Jana; Volný, Dalibor An invariance principle for non-adapted processes. C. R. Math. Acad. Sci. Paris 345 (2007), no. 5, 283–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement